# SDR 2002FA0001059

- Difficulty date: August 27, 2002
- Submitted: September 16, 2002
- Operation: General aviation
- Aircraft: N68BB
- Make and model: Beech 58P
- Aircraft serial: TJ317
- Engine: Cont TSIO520*
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 10238400415
- Condition: Shorted
- Location: Cockpit
- Part time: 3,649 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PANEL ON SWITCH PANEL LIGHTING SHORTED WHICH MADE THE INVERTER EMITTED SMOKE INTO THE COCKPIT.  BOTH PARTS WERE REPLACED WITH NEW PARTS FROM MFG.
